search results for: "Yi Li"
1~20 of 891 total. Next
  1. Regularity of the solutions for nonlinear biharmonic equations in R^{N}
    Yinbin Deng, Yi Li, 2007.03.27
    arXiv:math/0703815v1 http://arxiv.org/abs/math/0703815v1 [math.AP, pdf: http://arxiv.org/pdf/math/0703815v1 ]
  2. Quantization Errors of fGn and fBm Signals
    arXiv:0905.4656v1 http://arxiv.org/abs/0905.4656v1 [cs.IT, pdf: http://arxiv.org/pdf/0905.4656v1 ] Zhiheng Li, Yudong Chen, Li Li*, Yi Zhang, "Quantization errors of uniformly quantized fGn and fBm signals," IEEE Signal Processing Letters, vol. 16, no. 12, pp. 1059-1062, 2009.
  3. Localization, Hurwitz Numbers and the Witten Conjecture
    Lin Chen, Yi Li, Kefeng Liu, 2006.09.10
    arXiv:math/0609263v1 http://arxiv.org/abs/math/0609263v1 [math.AG, pdf: http://arxiv.org/pdf/math/0609263v1 ]
  4. Mabuchi and Aubin-Yau functionals over complex manifolds
    Yi Li, 2010.04.05
    arXiv:1004.0553v1 http://arxiv.org/abs/1004.0553v1 [math.DG, pdf: http://arxiv.org/pdf/1004.0553v1 47 pages]
  5. Li-Yau-Hamilton estimates and Bakry-Emery Ricci curvature
    Yi Li, 2014.06.01
    arXiv:1406.0125v1 http://arxiv.org/abs/1406.0125v1 [math.DG, pdf: http://arxiv.org/pdf/1406.0125v1 41 pages]
  6. Current in a Spin-orbit-coupling System
    Yi Li, Ruibao Tao, 2005.12.26
    arXiv:cond-mat/0512655v2 http://arxiv.org/abs/cond-mat/0512655v2 [cond-mat.other, pdf: http://arxiv.org/pdf/cond-mat/0512655v2 26 pages] Phys. Rev. B 75, 075319 (2007)
  7. Mabuchi and Aubin-Yau functionals over complex surfaces
    Yi Li, 2010.02.18
    arXiv:1002.3411v3 http://arxiv.org/abs/1002.3411v3 [math.DG, pdf: http://arxiv.org/pdf/1002.3411v3 16 pages; rewrite Theorem 1.2]
  8. A Bando-Mabuchi Uniqueness Theorem
    Li Yi, 2013.01.14
    arXiv:1301.2847v2 http://arxiv.org/abs/1301.2847v2 [math.CV, pdf: http://arxiv.org/pdf/1301.2847v2 28 pages, no figures. arXiv admin note: text overlap with arXiv:1103.0923 by other authors]
  9. An Explicit Construction of Gauss-Jordan Elimination Matrix
    Yi Li, 2009.07.29
    arXiv:0907.5038v1 http://arxiv.org/abs/0907.5038v1 [cs.SC, pdf: http://arxiv.org/pdf/0907.5038v1 ]
  10. Mabuchi and Aubin-Yau functionals over complex three-folds
    Yi Li, 2010.03.27
    arXiv:1003.5307v1 http://arxiv.org/abs/1003.5307v1 [math.DG, pdf: http://arxiv.org/pdf/1003.5307v1 24 pages]
  11. Harnack inequality for the negative power Gaussian curvature flow
    Yi Li, 2011.02.22
    arXiv:1102.4507v2 http://arxiv.org/abs/1102.4507v2 [math.DG, pdf: http://arxiv.org/pdf/1102.4507v2 12 pages; Proc. Amer. Math. Soc., 139(2011), no. 10, 3707-3717]
  12. Long time existence and bounded scalar curvature in the Ricci-harmonic flow
    Yi Li, 2015.10.20
    arXiv:1510.05788v2 http://arxiv.org/abs/1510.05788v2 [math.DG, pdf: http://arxiv.org/pdf/1510.05788v2 24 pages]
  13. A priori estimates for Donaldson's equation over compact Hermitian manifolds
    Yi Li, 2012.09.30
    arXiv:1210.0254v2 http://arxiv.org/abs/1210.0254v2 [math.AP, pdf: http://arxiv.org/pdf/1210.0254v2 16 pages. Calculus of Variations and Partial Differential Equations, 2013]
  14. Rate of Decay of Stable Periodic Solutions of Duffing Equations
    Hongbin Chen, Yi Li, 2007.03.27
    arXiv:math/0703816v1 http://arxiv.org/abs/math/0703816v1 [math.CA, pdf: http://arxiv.org/pdf/math/0703816v1 Key words: Periodic solution; Stability; Rate of decay]
  15. On an extention of the H^k mean curvature flow of closed convex hypersurfaces
    Yi Li, 2011.04.20
    arXiv:1104.3906v4 http://arxiv.org/abs/1104.3906v4 [math.DG, pdf: http://arxiv.org/pdf/1104.3906v4 8 pages. Geometriae Didicata, 2013]
  16. Generalized Ricci flow II: existence for noncompact complete manifolds
    Yi Li, 2013.09.30
    arXiv:1309.7710v1 http://arxiv.org/abs/1309.7710v1 [math.DG, pdf: http://arxiv.org/pdf/1309.7710v1 64 pages]
  17. Search for "Ridge" in d+Au Collisions at RHIC by STAR
    arXiv:1410.1978v1 http://arxiv.org/abs/1410.1978v1 [nucl-ex, pdf: http://arxiv.org/pdf/1410.1978v1 ] Nucl. Phys. A931 (2014) 326-330
  18. Local well-posedness of periodic fifth order KdV type equations
    Yi Hu, Xiaochun Li, 2011.08.26
    arXiv:1108.5394v1 http://arxiv.org/abs/1108.5394v1 [math.AP, pdf: http://arxiv.org/pdf/1108.5394v1 ]
  19. A Mixed-Fractal Model for Network Traffic
    Li Li, Yudong Chen, Yi Zhang, 2009.06.02
    arXiv:0906.0426v1 http://arxiv.org/abs/0906.0426v1 [cs.NI, pdf: http://arxiv.org/pdf/0906.0426v1 ]
  20. Typicality, Freak Observers and the Anthropic Principle of Existence
    Miao Li, Yi Wang, 2007.08.30
    arXiv:0708.4077v1 http://arxiv.org/abs/0708.4077v1 [hep-th, pdf: http://arxiv.org/pdf/0708.4077v1 12 pages, 2 figures]
search results for: "Yi Li"
1~20 of 891 total. Next